# SDR DELA200700008

- Difficulty date: October 5, 2007
- Submitted: March 28, 2008
- Operation: Air carrier
- Aircraft: N773DL
- Make and model: Lear 35A
- Aircraft serial: 174
- Aircraft time: 12,092 hours, 10,986 cycles
- Engine: Garrtt TFE731*
- System (JASC): 2840 · Fuel Indicating System
- Part: Warning Light
- Condition: False Indication
- Location: Low Fuel;
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LOW FUEL LIGHT ILLUMINATED WITH 4000 LBS TOTAL FUEL ON AIRPLANE AND 1200 LBS FUEL IN THE WINGS. FUEL READER GAUGE INDICATED 400 LBS OF FUEL ON RT WING. LATER ON WENT BACK TO INDICATE 1200 LBS ON THE WINGS. TAKE OF (SIC) WITH 4000 LBS TOTAL LANDING WEIGHT WAS 13,800. CLEANED F.Q. C/B CONTACTS, SUMPED FUEL TANKS (NO CONTAMINATION FOUND), PERFORMED GROUND ENGINE RUN WHILE OBSERVING CKPT INDICATIONS. OPS NORMAL. (MAX LANDING WEIGHT 14300).
